# SDR HALA2009120600571

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,859 hours, 17,106 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 2314
- Condition: Sticking
- Location: Standby
- Part time: 15,594 hours, 2,980 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - STANDBY ALTIMETER STICKING. JUMPS 500-700 FEET. USUALLY 900 FT ON CLIMB.  REPLACED STANDBY ALTIMETER OPS CHECK OK IAW MM 34-13-06.
